# SDR CA990318073

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) GLYCOL PENATRATED CABIN WINDOW SOAKING INSULATION.  WHEN HEATER APPLIED, VAPORS VISIBLE ON INTERIOR.  WINDOW RESEALED AND INSULATION REPLACED.
